Title

On the Differentiability of T(r,f)

Document Type

Article

Publication Date

1982

Publication Source

International Journal of Mathematics and Mathematical Sciences

Volume

5

Issue

2

Inclusive pages

351-356

Abstract

It is well known that T(r,f) is differentiable at least for r>r0. We show that, in fact, T(r,f) is differentiable for all but at most one value of r, and if T(r,f) fails to have a derivative for some value of r, then f is a constant times a quotient of finite Blaschke products.

Disciplines

Mathematics

This document is currently not available here.

  Contact Author

Share

COinS